Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: why is this happening?? jessers11581

Posted by madeline on October 25, 2006, at 15:36:12

In reply to why is this happening??, posted by jessers11581 on October 25, 2006, at 11:27:00

Prozac can poop out on you. I've been on it for years, and periodically I have to jockey the dose. Sometimes going up to 40 mgs for two weeks then back to 20. Also, dropping back to 10 for a month helped too.

Did you start on the same kind of BC pills as before? Most of what you describing sounds hormonal to me. I would go see your ob/gyn too. Too much estrogen can make you as foggy as you want to be.

Also, check you blood glucose.

maddie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:madeline thread:697609
URL: http://www.dr-bob.org/babble/20061020/msgs/697672.html